# SDR 20000602SH006

- Difficulty date: May 2, 2000
- Submitted: June 2, 2000
- Operation: General aviation
- Aircraft: N6688H
- Make and model: Cessna A185F
- Aircraft serial: 18503335
- Engine: Cont IO520D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 649134
- Part serial: D109909N
- Condition: Unserviceable
- Location: Engine
- Part time: 136 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER TCM MSB 00-5, CRANKSHAFT WAS REJECTED BY TELEDYNE CONTINENTAL MOTORS.  (X)
